MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI TS FEMUR SZ3 LEFT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRI TS FEMUR SZ3 LEFT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5512-F-301
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
As reported: "loose femoral component.No other information is available per hospital policy." a left femoral component, augments, and 16x100 stem were revised.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a triathlon femoral component was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product remained implanted.Clinical review: a review of the provided medical records by a clinical consultant stated the following comment: undated x-rays ap and lat.Left knee, labelled off films "2018": cemented, long stem modular revision tka reduced, nominal position.Undated implant invoice: triathlon cemented revision components.No clinical or pmh, no operative reports, no dated serial x-rays, no examination of explanted components.Based upon the information available for review, neither confirmation of the event description nor preparation of a medical report is possible for the case.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the event was not confirmed for loosening.The exact cause of the event could not be determined because insufficient information was provided.Additional information including device return , clinical and past medical history, post op x- rays and examination of explanted components are needed to fully investigate the event.If further information becomes available, this investigation will be re-opened.

Brand Name
TRI TS FEMUR SZ3 LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11300663
Report Number0002249697-2021-00237
Device Sequence Number4997401
Product Code MBH
UDI-Device Identifier07613327026627
UDI-Public07613327026627
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number5512-F-301
Device Catalogue Number5512-F-301
Device Lot NumberKPEF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight77